# SDR A6WA201240278

- Difficulty date: February 25, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FAIRING FITTING ON LT WING WORN.  REMOVED WORN STUB FITTING IAW SRM 51-42-06 LOCATED, DRILLED, AND DEBURRED.  NEW STUB FAIRING FITTING PN 601R10371-1 IAW SRM 51-40-11.  INSTALLED NEW STUB FITTING IAW SRM.
